my age is 21 years i am not getting regular periods what should i do?
The birth control pill will (or at least should) make your periods more regular and less intensive. The bloodloss will be far less (for most women)
While on birth control, your periods should last just as long as when you're not on birth control. Some women regularly experience 2-3 day periods while other women can regularly experience 6-8 day periods.
If it is your first year having your period, your periods will be irregular. But if it not then you should see a doctor and talk about possible getting on birth control. It helps regulate your period.
If they were regular before this incident they should probably go to the doctor but if they are new to having periods it could just be they have irregular periods!
At 49, your chance of conceiving has gone done quite a bit but you should consider yourself fertile until you have missed 12 straight periods. Once you have gone 12 straight cycles without a period you can safely stop using birth control. If you miss 11 periods and then have one you should continue using birth control and start the count over.
whenever you think you may be pregnant.
Not as long as you keep having them. If they are regular that is what is normal for you. If not they can be regulated.
Yes, if you have not received an injection in 6 months or more and you did not have regular periods while taking the injection. The depo-provera shot suppresses ovulation. Once you begin having regular periods again, then your body should have returned to normal. However, many women still have periods, even when on this type of birth control, so after being off of the injection for several months and once you begin regular periods again, you need to check for ovulation using an ovulation predictor kit, just to make sure. However, realize that it may take as long as 18 months after the last depo-provera shot for periods to return to normal.
The earliest you can take a pregnancy test is 2 weeks after sex. Also, if you never had regular periods and has have them for a few years and they are still not regular it might be a good idea to have it checked. The birth control pill can help with that.
Yes! This can be very normal. It's all in what kind of bc you were using. I used depo for about a year and didn't get a period for a little over a year after stopping. Hello there. Yes this is quite a common occurance in a lot of women after stopping birth control pills. Some lucky women go on to have regular monthly periods while the majority of women, experience irregular periods for a few months after stopping birth control. It generally takes around three months for birth control to be out of your system so by the fourth or fifth month of stopping the pills, your periods should be becomming more regular.
You body could still be adjusting to the birth control. It will become regular after a few months. If you've been taking the pill correctly and everyday then you should gave nothing to worry about.
very high birth control should be practiced if you want to avoid pregnancy for time being
Regardless of how long you used it, when you take out the last ring, you'll probably have your usual withdrawal bleeding. Your next period is likely to arrive in 4-6 weeks, if your periods were regular before you used Nuva Ring. If you had unpredictable periods before, you're likely to return to your previous irregular habit when you stop hormonal birth control.
It should make your period more regular.
That sounds more like a coincidence. it should make no difference.
No, your not longer having periods. So what is the point...?
No. Actually when starting birth control it can cause your periods to be irregular at first.
No. it is just the pills making your periods lighter that usual. If you just started the medication it will take a month or two to get to its regular flow.
It shouldn't be compulsary EVERY day - however - regular periods of sporingexercise is good for the body.
I would recomment starting birth control - it forces your cycle to be regular (every 28 days). You should go see your ob/gyn to make sure there isn't a more serious problem.
Leaders should perform developmental counseling on a regular basis to help soldiers to become future leaders.
It may, especially if your periods were irregular before you went on the birth control pill. You can expect your period sometime between the regular time and two weeks late. After that, you should be back on track. Take a pregnancy test if you've had unprotected intercourse.
Actually, it can take up to 3 years for her period to become regular.
The only way to start becoming pregnant is if you stop taking birth control.Birth control may regulate your period, but it will also prevent you from becoming pregnant. If you are trying to become pregnant, you should go to your physician for guidance on how to do so.